It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Rare Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-04-2005, 09:39 AM   #1
Newbie
(female)
 
Join Date: Mar 2005
Location: Arizona
Posts: 1
jswatton HB User
Question neurological probs?bruising?arthritic sympts.

Hi to all.....one year ago I had a severe allergic reaction to augmentin (I was previously allergic to penicillin) which has caused me pain and agony ever since. I was hospitalized and near death, then with Stevens Johnson Syndrome..which ended with unspecified arthritis. I was on steroids for 5 months, but the off for a few. Tried plaquenil, vioxx, bextra etc...also pain meds for the severe joint pain. In Dec. I had a reaction to oral steroids...boils on face...for 6 weeks ended in antibiotic but recovered. 6 1/2 weeks ago I had an injection into L knee for swelling and had a allergic reaction to that. Most take 2-5 days to recover from...mine is still occurring meaning swollen, red, hot like a heating pad is always on it unless I'm icing it, and in the past couple weeks welts have now joined the knee. My body scan showed the knee to be ok as did blood tests and x-ray. Visibly it is bright red, swollen, and with welts and extremely painful. The doc's think it is neurological possibly. I'm trying to get into the Mayo Clinic right now, any thoughts...oh, my back also in past couple weeks has now lines on it like bruising...very odd. very scared and tired of a whole year of this. I am on crutches in my home and can only use a wheel chair if out. I'm again only 35 with four young children this has been life altering for me and extremely difficult on my marriage and everyone around me. I'm on chemo now (methotrexate week 4) 12.5 dose and a lidocaine 5% patch for the knee. Of course I'm trying to get medical care, they just can't figure much out and I need a better doc. Thanks for listening and hope you all are having an okay day with your illnesses. Jennifer

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Neurological / tendon issues and levaquin, prednisone and other assorted mentalcompass Open to All Other Health Topics 3 10-10-2011 11:33 PM
Neurological side effects from accutane?? labsci2 Acne 1 07-06-2010 11:37 PM
Neurological problem? im 16, have many frightening symptoms lisaxaphona Open to All Other Health Topics 11 03-21-2010 05:08 AM
knee probs with blood disorder ktee_uk Knee & Hip Problems 5 03-10-2010 01:12 PM
question about meds/ urinary probs and color myhearthurts Pain Management 7 09-17-2009 09:34 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



robertb (3), Stepper (3), melly88888 (2), cerse (2), ladybud (2), ReeAnn (1), hihopes68 (1), kim simone (1), bladerunner (1), Looly (1)

Site Wide Totals

teteri66 (1180), MSJayhawk (1011), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (761), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 09:59 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!